Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 11, NWS Albuquerque, NM

March 2, 2011

NWS Albuquerque, NM issued this red flag warning at Mar 2, 2011, 3:39 PM MST. It took effect at Mar 3, 2011, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 2, 2011, 3:39 PM MST (22:39 UTC)
In effect from
Mar 3, 2011, 11:00 AM MST
Expired
Mar 3, 2011, 6:00 PM MST
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WWUS85 KABQ 022239
RFWABQ

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
339 PM MST WED MAR 2 2011

...RED FLAG WARNING REST OF THE THE AFTERNOON FOR EASTERN 
TORRANCE AND FAR SOUTHWEST SAN MIGUEL COUNTIES DUE TO STRONG 
WINDS AND LOW HUMIDITY...

...RED FLAG WARNING THURSDAY AFTERNOON FOR CENTRAL AND EASTERN
TORRANCE...SOUTHWEST SAN MIGUEL...GUADALUPE AND DE BACA 
COUNTIES DUE TO STRONG WINDS AND LOW HUMIDITY...

.RED FLAG CONDITIONS SUBSIDING AN HOUR OR SO EITHER SIDE OF SUNSET
TODAY. THIS AREA IS EXPECTED TO EXPAND SOME ON THURSDAY AS THE
WINDS TREND A LITTLE STRONGER. THE STRONGER BREEZES AND LOW
HUMIDITY WILL BE ACCOMPANIED WITH INCREASED ATMOSPHERIC
INSTABILITY AND WELL ABOVE NORMAL TEMPERATURES. POOR TO MODERATE
HUMIDITY RECOVERIES WILL ALSO PRECEDE THE CRITICAL DAYTIME
CONDITIONS. 

NMZ107-030100-
/O.UPG.KABQ.FW.A.0009.110303T1900Z-110304T0100Z/
/O.NEW.KABQ.FW.W.0011.110303T1900Z-110304T0100Z/
/O.CON.KABQ.FW.W.0010.000000T0000Z-110303T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
339 PM MST WED MAR 2 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM MST THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

* WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 22 AND 30 MPH WITH GUSTS
  BETWEEN 35 AND 45 MPH. STRONGEST WINDS EXPECTED ON THURSDAY.

* RELATIVE HUMIDITY...MINIMUMS BETWEEN 5 AND 12 PERCENT.
 
* TIMING...PEAK CONDITIONS WILL OCCUR BOTH DAYS BETWEEN 2 AND 5 PM
  MST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ108-030100-
/O.UPG.KABQ.FW.A.0009.110303T1900Z-110304T0100Z/
/O.NEW.KABQ.FW.W.0011.110303T1900Z-110304T0100Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
339 PM MST WED MAR 2 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM MST THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 20 AND27 MPH WITH GUSTS
  BETWEEN 32 AND 40 MPH.

* RELATIVE HUMIDITY...EXPECT HUMIDITIES BETWEEN 7 AND 11 PERCENT.

* TIMING...PEAK CONDITIONS SHOULD OCCUR BETWEEN 2 TO 5 PM MST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

43
2 follow-up statements
266 
WWUS85 KABQ 030101
RFWABQ

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
601 PM MST WED MAR 2 2011

...RED FLAG WARNING IS IN EFFECT BETWEEN NOON AND 6 PM THURSDAY
FOR CENTRAL AND EASTERN TORRANCE COUNTY AND MUCH OF THE EAST
CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY...

.RED FLAG CONDITIONS WILL RETURN THURSDAY AFTERNOON...THOUGH THE
AREA AFFECTED WILL EXPAND FROM TODAY AS THE WINDS TREND A
LITTLE STRONGER. THE STRONGER BREEZES AND LOW HUMIDITY WILL BE
ACCOMPANIED WITH INCREASED ATMOSPHERIC INSTABILITY AND WELL ABOVE
NORMAL TEMPERATURES. POOR TO MODERATE HUMIDITY RECOVERIES WILL
ALSO PRECEDE THE CRITICAL DAYTIME CONDITIONS.

NMZ107-031500-
/O.EXP.KABQ.FW.W.0010.000000T0000Z-110303T0100Z/
/O.CON.KABQ.FW.W.0011.110303T1900Z-110304T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
601 PM MST WED MAR 2 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MST
THURSDAY...
...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MST
THURSDAY.

* WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 22 AND 30 MPH WITH GUSTS
  BETWEEN 35 AND 45 MPH. STRONGEST WINDS ARE EXPECTED DURING THE
  MID AFTERNOON HOURS ON THURSDAY.

* RELATIVE HUMIDITY...MINIMUMS BETWEEN 5 AND 12 PERCENT.

* TIMING...PEAK CONDITIONS WILL OCCUR BETWEEN 1 AND 5 PM MST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ108-031500-
/O.CON.KABQ.FW.W.0011.110303T1900Z-110304T0100Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
601 PM MST WED MAR 2 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MST
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MST
THURSDAY. 

* WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 20 AND 30 MPH WITH GUSTS
  BETWEEN 32 AND 40 MPH. THE STRONGEST WINDS ARE EXPECTED IN
  WESTERN GUADALUPE COUNTY.

* RELATIVE HUMIDITY...EXPECT MINIMUM HUMIDITIES BETWEEN 7 AND 11
  PERCENT.

* TIMING...PEAK CONDITIONS SHOULD OCCUR BETWEEN 1 TO 5 PM MST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

34
592 
WWUS85 KABQ 031217
RFWABQ

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
517 AM MST THU MAR 3 2011

...RED FLAG WARNING IS IN EFFECT BETWEEN 11AM TO 6PM TODAY FOR
CENTRAL AND EASTERN TORRANCE COUNTY AND MUCH OF THE EAST CENTRAL
PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY...

.RED FLAG CONDITIONS WILL RETURN TODAY AND WILL EXPAND IN AREAL
COVERAGE COMPARED TO THE CRITICAL AREA THAT WAS OBSERVED
YESTERDAY. THE STRONGEST WINDS WILL IMPACT THE AREA FROM NEAR
CLINES CORNERS TO SANTA ROSA. SINGLE DIGIT HUMIDITIES ARE EXPECTED
ACROSS A GOOD PORTIONS OF THE EAST CENTRAL PLAINS. THESE
CONDITIONS WILL BE COMBINED WITH INCREASED ATMOSPHERIC INSTABILITY
AS WELL AS AFTERNOON TEMPERATURES RANGING BETWEEN 10 TO 20 DEGREES
ABOVE NORMAL. POOR TO MODERATE HUMIDITY RECOVERIES WILL ALSO
PRECEDE THIS CRITICAL FIRE WEATHER GROWING EVENT PERIOD.

NMZ107-108-040100-
/O.EXT.KABQ.FW.W.0011.110303T1800Z-110304T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
517 AM MST THU MAR 3 2011

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
MST THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO
6 PM MST THIS EVENING. 

* WINDS...SUSTAINED 20 FOOT WINDS BETWEEN 20 AND 27 MPH WITH GUSTS
  BETWEEN 35 AND 45 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS
  EASTERN TORRANCE AND WESTERN GUADALUPE COUNTY.

* RELATIVE HUMIDITY...EXPECT MINIMUM HUMIDITIES BETWEEN 7 AND 13 PERCENT.

* TIMING...PEAK CONDITIONS SHOULD OCCUR BETWEEN 1 TO 4 PM MST AND
  FAVOR THE AREA BETWEEN CLINES CORNERS TO SANTA ROSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
50

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 2, 3:20 PM MST, 19 minutes earlier.

Area forecast discussion, Mar 2, 3:20 PM MST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MST WED MAR 2 2011

.DISCUSSION...
ONGOING FORECAST PACKAGE IN GREAT SHAPE AND MADE NO MAJOR CHANGES.
PRIMARY CHALLENGES WILL FOCUS ON CRITICAL FIRE WEATHER IN THE NEAR
TERM...THEN TRANSITIONING TO PCPN CHANCES FRI/FRI NIGHT AS AN UPPER
LEVEL DISTURBANCE/ASSOCIATED COLD FRONT SWEEP ACROSS NM...THEN BACK
TO A POTENTIALLY MORE SIGNIFICANT FIRE WEATHER OUTBREAK EARLY NEXT
WEEK.

ZONAL FLOW CONTINUES ACROSS THE LAND OF ENCHANTMENT WITH SOME MID
AND HIGH CLOUDS DRIFTING THROUGH THE NRN TIER OF THE FORECAST AREA.
MEANWHILE...A SURFACE BOUNDARY HAS OOZED INTO THE NE/EC PLAINS...
GENERALLY LOCATED ALONG A LINE FROM BETWEEN RATON AND CLAYTON...TO
JUST WEST OF TUCUMCARI. MEANWHILE...GUSTY WINDS ARE NOTED ACROSS A
GOOD PORTION OF WRN/CENTRAL NEW MEXICO. THIS IS LEADING TO CRITICAL
FIRE WEATHER CONDITIONS NEAR CLINES CORNERS. FOR TONIGHT...EXPECT A
BATCH OF MID/HIGH CLOUDS TO DRIFT ACROSS THE STATE. ELEVATED WINDS
AND CLOUD COVER SHOULD LIMIT RADIATIONAL COOLING...THUS HAVE RAISED
OVERNIGHT LOWS WITH MOST AREAS 10-20F ABOVE EARLY MARCH NORMALS.

ZONAL FLOW WILL PERSIST INTO THURSDAY...WITH A LITTLE STRONGER UPR
LEVEL GRADIENT. MOST AREAS SHOULD MIX TO AROUND 650MB...PRODUCING A
BREEZY TO WINDY DAY ALONG AND EAST OF THE CENTRAL MTN CHAIN...SAVE
THE NE PLAINS AS A 1002MB LOW DEVELOPS OVER THIS REGION. WIDESPREAD
CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP ALONG/SOUTH OF
INTERSTATE 40.

A WEAK UPPER LEVEL DISTURBANCE WILL BUCKLE THE FLOW ON FRIDAY AND
SWING THROUGH THE NRN/ERN TIER OF NEW MEXICO THROUGH FRIDAY NIGHT.
BIG QUESTION WILL BE MOISTURE AVAILABILITY...HOWEVER ALL MODELS ARE
PRETTY AGGRESSIVE ON BRINGING ACCEPTABLE LEVELS TO THE REGION. THE
GFS IS MORE BULLISH ON UPR LEVEL DYNAMICS...WHICH EXPLAINS THE MUCH
HIGHER QPF VALUES. ATTM...WILL CONTINUE WITH INHERITED LOW QPF BUT
SCATTERED POP COVERAGE. IN ADDITION...IT APPEARS ENOUGH INSTABILITY
WILL BE PRESENT TO PUSH LIFTED INDEX VALUES TO AROUND -2C...LEADING
TO A FEW ISOLATED STRIKES. A STRONG COLD FRONT WILL PLUNGE THROUGH
THE ERN PLAINS. HIGH TEMPERATURES 20 DEGREES ABOVE NORMAL FOR THURS
IN THE EAST WILL BE REPLACED WITH 5-10F BELOW AVERAGE BY SATURDAY.
GFS/NAM DISAGREE WITH HOW QUICK THE FRONT WILL CLEAR THE ERN PLAINS
AND THIS WILL HAVE A SIGNIFICANT IMPACT ON THURSDAY/S READINGS.

NORTHWEST FLOW IS PROGGED FOR THE WEEKEND...THEN BACKING TO A ZONAL
PATTERN FOR MONDAY AS ANOTHER PACIFIC DISTURBANCE MIGRATES THROUGH
THE INTERMOUNTAIN WEST. EXPECT WINDS TO GRADUALLY RAMP-UP EACH DAY...
LEADING TO AN INCREASED FIRE WEATHER THREAT BY EARLY NEXT WEEK. THE
UPCOMING SYSTEM APPEARS TO BE A WINDY VERSUS WET SYSTEM...THUS FIRE
WEATHER CONCERNS MAY BE SIGNIFICANTLY ELEVATED DURING THIS PERIOD...
ESPECIALLY MONDAY. COOLER READINGS WILL DEVELOP IN THE POST TROUGH
ENVIRONMENT. DPORTER

&&

.AVIATION...
VFR CONDITIONS EXPECTED DURING THE NEXT 24 HOURS. SFC WIND SPEEDS
SLIGHTLY TO MODERATELY HIGHER THU AFTN COMPARED TO TODAY...
ESPECIALLY CENTRAL MT CHAIN EAST TO VCNTY OF SFC BOUNDARY THAT WILL
STRETCH FROM NEAR OR A LITTLE E OF PORTALES TO NEAR OR JUST W OF
TUCUMCARI AND CLAYTON. GUSTS BETWEEN 35 AND 40 KT POSSIBLE IN THIS
SAME AREA...ESPECIALLY TORRANCE...GUADALUPE AND DE BACA COUNTIES.

NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z. 43

&&

.FIRE WEATHER...
RED FLAG WARNING TO CONTINUE AS BEFORE TO THE 01Z EXPIRATION TIME
THIS EVE FOR ZONE 107...AFTER WHICH TIME APPROXIMATELY THE WIND
SPEEDS FOLLOWED BY RH WILL RETREAT FROM CRITICAL VALUES. WITH SLIGHT
INCREASE IN PROJECTED WIND SPEEDS THU AFTN HAVE DECIDED TO UPGRADE
WATCH EARLIER ISSUED FOR ZONES 107 AND 108 THU TO A RED FLAG
WARNING. THIS AGAIN MAINLY TO EMPHASIZE CENTRAL AND E TORRANCE
COUNTY OVER TO GUADALUPE AND DE BACA COUNTIES. ABOVE NORMAL
TEMPERATURES...FAIRLY STEEP LAPSE RATES AND ANTECEDENT POOR HUMIDITY
RECOVERY WILL ACCOMPANY THE WIND AND LOW HUMIDITY. WILL CONTINUE TO
HOLD OFF ON ANY POSSIBLE WATCH ON FRIDAY AS HUMIDITY VALUES LOOK TO
BE IN QUESTION AND BELIEVE THAT ONLY A RELATIVELY SMALL PORTION OF
ZONE 108...SOUTHWEST PORTION...WOULD BE A POSSIBILITY AT THIS TIME.

HUMIDITY RECOVERIES STILL POOR TO FAIR MOST AREAS TONIGHT. SOME HIGH
CLOUDS DRIFTING ACROSS TO HELP LESSEN RECOVERIES A BIT TONIGHT AND
SOME SLIGHT TO MODERATE BREEZES TO LINGER ALL NIGHT...ESPECIALLY
HIGH TERRAIN AND E OF CENTRAL MTN CHAIN. WEAK BACK DOOR SFC FRONT IN
E CENTRAL AND NE NM EXPECTED TO RETREAT BACK E TONIGHT AND EARLY
THU. VENTILATION LIKELY TO INCREASE ON THURSDAY AND SINGLE DIGIT
HUMIDITY VALUES WILL BE POSSIBLE ACROSS PORTIONS OF THE EASTERN
PLAINS DUE TO DOWNSLOPING EFFECTS OFF THE CENTRAL MOUNTAINS.

FRIDAY REMAINS A BIT OF A QUESTION MARK AS THE WEATHER MODELS
CONTINUE TO DEPICT A SIGNIFICANT MID AND UPPER LEVEL TROUGH PASSAGE
OVER THE CENTRAL ROCKIES. WINDS LIKELY TO BE STRONGEST IN THE AFTN
ACROSS TORRANCE...GUADALUPE...DE BACA AND PERHAPS LINCOLN COUNTIES...
BUT A RELATIVELY SMALL PORTION OF ZONE 108 APPEARS TO HAVE SOME
VULNERABILITY TO CRITICAL FIRE WEATHER CONDITIONS OF WIND AND RH.
BUT FOR NOW APPEARS TO BE TOO SMALL AN AREA AND PERHAPS TOO SHORT A
DURATION TO JUSTIFY A WATCH ISSUANCE AT THIS TIME. PRECIPITATION
CHANCES REMAIN THE BEST ACROSS THE FAR NORTH WITH SOME WETTING
PRECIPITATION POTENTIAL ACROSS NORTH CENTRAL AND NORTHEAST AREAS.
MODELS HAVE BEEN CONSISTENT WITH THAT INDICATION PAST FEW DAYS.
STILL SOME THUNDER POTENTIAL ACROSS NORTH CENTRAL AND NORTHEAST
AREAS. A FEW CLOUD TO GROUND LIGHTNING STRIKES POSSIBLE AND SHOULD
BE MONITORED FOR POTENTIAL IGNITIONS ACROSS THE NORTHEAST ALTHOUGH
THEY WOULD BE ACCOMPANIED WITH HIGHER HUMIDITY THAN RECENT DAYS.

BETTER HUMIDITY RECOVERIES SHOULD DEVELOP IN NORTHERN AND EASTERN
AREAS EARLY SATURDAY AS COOLER AIR ENTERS THAT REGION. A MID LEVEL
DRY SLOT WILL AFFECT WESTERN AREAS AND PROVIDE MORE MODERATE
RECOVERIES THERE. COOLER THAN NORMAL TEMPERATURES ACROSS THE E...
ESPECIALLY NE...STILL EXPECTED ON SATURDAY WITH CLOSER TO NORMAL
READINGS ACROSS THE WEST. THIS SHOULD LEAD TO LESS VENTILATION
AREAWIDE AS COMPARED TO THE PREVIOUS DAYS BUT STILL NOT TOO BAD
MAJORITY OF THE AREA.

A DRIER...NEARLY ZONAL FLOW IS STILL EXPECTED FOR SUNDAY AND THE
MODELS HAVE BEEN SHOWING THIS FOR THE PAST SEVERAL DAYS. TEMPS WILL
WARM AND THIS WILL LEAD TO A LOWERING IN HUMIDITY. THE MID LEVEL DRY
SLOT SHOULD BE OVER A LARGER PORTION OF THE AREA SO EXPECT SOME
CRITICALLY LOW READINGS ACROSS THE SOUTH AND EAST.

STILL LOOKING AT A CRITICAL FIRE WEATHER EVENT POTENTIAL FOR THE
MONDAY TO TUESDAY PERIOD. SIGNIFICANT INCREASE IN WIND SPEEDS STILL
EXPECTED OUT AHEAD OF A MORE VIGOROUS PACIFIC LOW. MODELS STILL SHOW
ADVECTION OF HIGHER DEWPOINTS FROM THE PACIFIC ACROSS THE WEST AND
NOT LIKELY TO SEE TOO MUCH OF THAT REACHING EASTERN AREAS...
ESPECIALLY WITH SIGNIFICANT MIXING. SOME PRECIPITATION REMAINS
POSSIBLE ACROSS THE NORTHWEST THIRD DURING THIS SAME PERIOD AS
COOLER AIR AND HIGHER HUMIDITY AFFECTS THAT AREA. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  32  62  30  54 /   0   5   5  10
DULCE...........................  24  59  23  51 /   0   0  10  30
CUBA............................  25  62  23  52 /   0   0   5  10
GALLUP..........................  24  61  23  53 /   0   0   5  10
EL MORRO........................  24  59  24  50 /   0   0   0  10
GRANTS..........................  23  63  26  56 /   0   0   0   5
QUEMADO.........................  30  63  25  56 /   0   0   0   5
GLENWOOD........................  37  71  35  65 /   0   0   0   0
CHAMA...........................  25  52  18  44 /   0   5  10  30
LOS ALAMOS......................  42  61  28  55 /   0   0   5  10
PECOS...........................  34  62  27  54 /   0   0   5  10
CERRO/QUESTA....................  31  56  20  50 /   0   0   5  20
RED RIVER.......................  32  49  21  41 /   0   0   5  30
ANGEL FIRE......................  31  52  19  45 /   0   0   5  30
TAOS............................  25  59  25  51 /   0   0   5  20
MORA............................  34  59  27  50 /   0   0   5  20
ESPANOLA........................  24  69  31  59 /   0   0   0  10
SANTA FE........................  35  63  27  55 /   0   0   5  10
SANTA FE AIRPORT................  32  65  29  56 /   0   0   0  10
ALBUQUERQUE FOOTHILLS...........  35  67  38  59 /   0   0   0   5
ALBUQUERQUE HEIGHTS.............  39  68  39  60 /   0   0   0   5
ALBUQUERQUE VALLEY..............  29  70  33  62 /   0   0   0   5
ALBUQUERQUE WEST MESA...........  32  69  37  61 /   0   0   0   0
LOS LUNAS.......................  28  71  32  63 /   0   0   0   5
RIO RANCHO......................  30  69  37  60 /   0   0   0   5
SOCORRO.........................  40  77  40  66 /   0   0   0   5
SANDIA PARK/CEDAR CREST.........  36  68  31  58 /   0   0   0   5
TIJERAS.........................  32  70  34  61 /   0   0   0   5
MORIARTY/ESTANCIA...............  28  68  32  59 /   0   0   0   5
CLINES CORNERS..................  37  64  30  55 /   0   0   0   5
GRAN QUIVIRA....................  39  69  38  60 /   0   0   0   5
CARRIZOZO.......................  43  71  38  62 /   0   0   0   0
RUIDOSO.........................  43  62  42  57 /   0   0   0   0
CAPULIN.........................  32  67  28  47 /   0   0   5  30
RATON...........................  31  70  28  51 /   0   0   5  30
SPRINGER........................  33  69  30  53 /   0   0   5  30
LAS VEGAS.......................  36  66  29  53 /   0   0   5  10
CLAYTON.........................  37  76  33  53 /   0   0   5  20
ROY.............................  37  72  33  53 /   0   0   5  20
CONCHAS.........................  41  80  36  61 /   0   0   0  20
SANTA ROSA......................  40  78  37  63 /   0   0   0  10
TUCUMCARI.......................  42  81  37  62 /   0   0   0  10
CLOVIS..........................  42  80  36  65 /   0   0   0  10
PORTALES........................  42  80  36  66 /   0   0   0  10
FORT SUMNER.....................  42  82  39  67 /   0   0   0   5
ROSWELL.........................  40  85  41  76 /   0   0   0   0
PICACHO.........................  40  79  43  71 /   0   0   0   0
ELK.............................  40  75  42  67 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TO 6 PM MST THURSDAY FOR THE FOLLOWING
ZONES...NMZ107-108.

&&

46/43
Hazardous weather outlook, Mar 2, 5:15 AM MST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
515 AM MST WED MAR 2 2011

NMZ501>540-031200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
515 AM MST WED MAR 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE CENTRAL
HIGHLANDS OF NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG
WINDS WILL CREATE A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS AND LOW HUMIDITY WILL CREATE A FEW HOURS OF CRITICAL
FIRE WEATHER CONDITIONS AGAIN ON THURSDAY AFTERNOON FROM THE CENTRAL
HIGHLANDS EASTWARD TO THE PLAINS NEAR THE TEXAS BORDER.

.SPOTTER INFORMATION STATEMENT...

CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER
SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS.

52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:17 AM MSTFire Weather WatchABQ12 hr
Mar 2, 3:17 AM MSTRed Flag WarningABQ15 hr

Nearby

Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.